| Model Number |
VTICMO 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 clinical code:4581 angle closure with elevated iop.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticmo 13.7 implantable collamer lens of -14.50/2.0/114 (sphere/cylinder/axis) was implanted into the right eye (od) on (b)(6) 2024.Angle closure with elevated iop was reported.On (b)(6) 2024 the lens was explanted.A replacement lens of a shorter length and different power was implanted into the patient's eye at a later date and the problem was resolved.The cause was reported as device.